Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Wire  Bored?

Author Topic: Just need a reality check - rough few days  (Read 117 times)

0 Members and 1 Guest are viewing this topic.

Offline vyst

  • Newbie
  • *
  • Posts: 9
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Just need a reality check - rough few days
« on: June 05, 2014, 11:04:17 PM »
For context, my story has been for the past 14 months I've lost 250 lbs (down to 250lbs) and reduced my blood pressure to normal levels 120/70. I was having GAD/HA for the duration of this (a fear of a heart attack given my size) and was on lexapro. I came off of it a couple of months ago and was doing great. All of a sudden i've had these weird bloated feelings, random brain dizziness, eerie random pains, PVC's. The rational part of me wants to believe it's anxiety but it's losing at the moment and I just wanted to get a reality check that nothing is wrong and that all the work I've done to get healthy is going to extend my life a long time and it's all in my head.

Could these symptoms be latent withdrawal from the lexapro? - I'm not certain how long it takes to come off it completely. I was on it for 11 months, weened down to 10 mg for 2 weeks, then went off cold turkey about a month and a half ago.
Bookmark and Share

Offline dontfeellikemyself

  • Newbie
  • *
  • Posts: 47
  • Rec's: 0
  • Personal text
    • Poke This Member
Re: Just need a reality check - rough few days
« Reply #1 on: June 05, 2014, 11:28:26 PM »
Hi vyst

I don't have experience with lexapro but I think all of the things you are experiencing are pretty non specific and can absolutely be attributed to anxiety. Your body has gone through a big change with the weight loss (congrats!) and I would think it normal to be feeling little twinges or pain every so often.
Bookmark and Share

Offline Toasted Butter

  • Full Member
  • ***
  • Posts: 183
  • Country: us
  • Rec's: 3
  • Gender: Male
  • Personal text
    • Poke This Member
Re: Just need a reality check - rough few days
« Reply #2 on: June 06, 2014, 02:27:01 AM »
They absolutely sound like they could easily be anxiety related. If you're on a low-fat diet, make sure that you get at least some healthy fats in your diet, like fish oil tablets, to keep your brain sharp. Your brain absolutely needs some fats to function properly; this is something that people sometimes miss, and your brain can get fuzzy without it. It might have nothing to do with it, but it could also be a contributing factor. Fish oil also has the added benefit of helping lower triglyceride levels in your blood, so they're good for your heart as well as your brain.
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
9 Replies
1801 Views
Last post March 15, 2007, 04:01:15 AM
by Dave89
4 Replies
1252 Views
Last post June 10, 2009, 05:10:08 PM
by CoolCalmAndCollected
13 Replies
1007 Views
Last post January 30, 2010, 05:09:17 PM
by wowthisismetoaT
4 Replies
286 Views
Last post December 07, 2012, 09:04:16 AM
by floridaguy65
0 Replies
356 Views
Last post May 02, 2013, 01:08:14 PM
by br350